Header

UZH-Logo

Maintenance Infos

Smooth factors of projective actions of higher-rank lattices and rigidity


Gorodnik, Alexander; Spatzier, Ralf (2018). Smooth factors of projective actions of higher-rank lattices and rigidity. Geometry & Topology, 22(2):1227-1266.

Abstract

We study smooth factors of the standard actions of lattices in higher-rank semisimple Lie groups on flag manifolds. Under a mild condition on the existence of a single differentiable sink, we show that these factors are $C^\infty$ –conjugate to the standard actions on flag manifolds.

Abstract

We study smooth factors of the standard actions of lattices in higher-rank semisimple Lie groups on flag manifolds. Under a mild condition on the existence of a single differentiable sink, we show that these factors are $C^\infty$ –conjugate to the standard actions on flag manifolds.

Statistics

Citations

Altmetrics

Downloads

22 downloads since deposited on 15 Nov 2018
20 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, not_refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Scopus Subject Areas:Physical Sciences > Geometry and Topology
Language:English
Date:16 January 2018
Deposited On:15 Nov 2018 14:01
Last Modified:15 Apr 2020 21:44
Publisher:Mathematical Sciences Publishers
ISSN:1364-0380
OA Status:Green
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.2140/gt.2018.22.1227

Download

Green Open Access

Download PDF  'Smooth factors of projective actions of higher-rank lattices and rigidity'.
Preview
Content: Accepted Version
Language: English
Filetype: PDF
Size: 358kB
View at publisher